# SDR SWAA2014042827495

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 21,207 hours, 12,581 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 157.1, 9 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
